For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 1022-1036                                                                DOI:10.11948/2017064
On measurable functional spaces based on pseudo-addition decomposable measures
Dong Qiu, Shuqiao Chen and Jiaqi Song
Keywords:Strict pseudo-additions, measurable functional spaces, decomposable measures.
Abstract:
      In this paper, we mainly discuss the measurable functional spaces based on strict pseudo-additions. Particularly, we obtained the some important theorems for the measurable functional spaces based on a strict pseudo-addition. Furthermore, we got that the some properties of the sequence of a.e. convergence and convergence in $\oplus$-measure, and the relationship between a.e. convergence and convergence in $\oplus$-measure on the measurable functional spaces based on a strict pseudo-addition.
PDF      Download reader